# SDR COMA0460381

- Difficulty date: June 14, 2004
- Submitted: June 18, 2004
- Operation: Air carrier
- Aircraft: N716CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7250
- Aircraft time: 14,782 hours, 14,172 cycles
- Engine: Ge CF343A1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Part number: 5018T49P01
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5835 RT ENGINE LOW OIL PRESSURE WARNING.  REPLACED ACCESSORY GEARBOX DRIVE OIL SEALS.
